Publication
Title
Does dewlap size predict male bite performance in Jamaican **Anolis** lizards?
Author
Language
English
Source (journal)
Functional ecology / British Ecological Society. - Oxford
Publication
Oxford : 2005
ISSN
0269-8463
Volume/pages
19:1(2005), p. 38-42
ISI
000227672000005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.11.2017
To cite this reference